# SDR SIMA201812241003

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 35,668 hours, 31,456 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

INBND MIA DECLARED EMRGENCY FOR BURNING OIL SMELL. LNDD SAFELY.IN REFERENCE TO LG PG 4445943 ITEM 1 STRONG BURNING SMELL, FOUND EVIDENCE OF A POSSIBLE EXTERNAL HYDRAULIC LEAK DOWN THE BOTTOM OF THE FUSELAGE LEADING TO THE APU.CHECK GALLEY ARE FOR EVIDENCE OF SMELL . REFER TO TECH SUPPORT WORK SCOPE REV. 1.-C/A-INSPECTED GALLEY FOR SMEELS AND FOUND NO ABNORMAL SMELLS PRESENT, NO DEFECT NOTED
